# SDR AALA202212142771

- Difficulty date: December 8, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 26,169 hours, 8,037 cycles
- Engine: Iae V2533A5
- Engine time: 26,168 hours, 8,037 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 STALL FOR 5 SECONDS AT FL320 AT CRUISE POWER SELF CORRECTED BEFORE THRUST REDUCTION. MAINTENANCE REPLACED NR 2 ENGINE PER TASK CARD 26L40071004. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
